# SDR SWAA2022083047213

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 33,218 hours, 15,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT TRACK COVER LOOSE AT ROW 12ABC. FLOOR EMERGENCY LIGHT WORKS NORMAL. / [01] OKAY TO CONTINUED PER MEL 25-10-01; SP1B; AUTH 84827;[02] REMOVED AND REPLACED EMERG ESCAPE PATH LIGHT STRIP @ 12ABC PER AMM 33-51-15
